# SDR 20010312CW014

- Difficulty date: December 30, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N7164D
- Make and model: Piper PA-31-350
- Aircraft serial: 318052013
- Engine: Lyc TIO540J2BD
- System (JASC): 7320 · Fuel Controlling System
- Part: Controller
- Part number: 4708849010
- Part serial: DDO8226
- Condition: Defective
- Location: Fuel System
- Part time: 464 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS CONTROLLER SPLIT IN 2 PIECES, RENDERING THIS PART USELESS AND CAUSING BOOST TO FALL OFF IN THE INTAKE MANIFOLD.  DURING MFG, HOUSING FOR THE SPRING WAS MACHINED TOO DEEP ALLOWING ONLY ABOUT .0312 IN OF METAL HOLDING THE PART TOGETHER.
